Please use this identifier to cite or link to this item:
Title: Minimal inductive systems of modular representations for naturally embedded algebraic and finite groups of type A
Authors: Baranov, AA
Suprunenko, ID
First Published: 2001
Citation: COMMUNICATIONS IN ALGEBRA, 2001, 29 (7), pp. 3117-3133
DOI Link: 10.1081/AGB-100105011
ISSN: 0092-7872
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.